# SDR CALA2023081402504

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N69829
- Make and model: Boeing 737924ER
- Aircraft serial: 44561
- Aircraft time: 27,278 hours, 9,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 313294
- Condition: Discharged
- Location: M1670
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1670, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUM (REF: AAR NR 99978815) REMOVED AND INSTALLED NEW BATTERY PACK IN M1670 (LH) IAW B737 AMM 33-51-06-960-805, TEST PASS GOOD.
